# SDR SWAA2021072736402

- Difficulty date: November 26, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT LEVEL BSTA 1016 AT VERTICAL / REPLACED ANGLE LOC. AT LEVEL BSTA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV.- PART NUMBER NEW ANGLE 176A3101026
